| Model Number |
FV077P |
| Medical Device Problem Code |
Infusion or Flow Problem (2964)
| Health Effect - Clinical Code |
Hydrocephalus (3272)
| Date of Event |
01/15/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that a ventricular catheter (part # fv077p) was implanted during a procedure performed on (b)(6) 2022.According to the complainant, the shunt system was believed to be operated in malfunction.The patient underwent a revision procedure on (b)(6) 2022.The complaint device was returned to the manufacturer for evaluation.No patient complications were reported as a result of the revision procedure.Associated medwatch report #3004721439-2022-00013 and 3004721439-2022-00015.
Additional Manufacturer Narrative
Manufacturing site evaluation: investigation on-going.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted.
Additional Manufacturer Narrative
Additional information + result: an investigation was not possible because the product is not available.On (b)(6), 2022 the b.Braun aesculap japan co., ltd.Informed us, that the hospital destroyed the valve.The description of the reason: " this is an example of replacement because the valve was blocked.The cause of the obstruction is hematoma formation in the valve due to bleeding in the subcutaneous pocket during surgery.The surgeon tried to clean the valve, but the hematoma could not be removed, so he replaced it at a later date." * sales staff's comment: the sample has already been destroyed.The doctor do not recognize it as a mechanical trouble.For these reasons, no product survey is required.Based on the current information, no further regulatory actions are required from our point of view.